# SDR CHI1906

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N2FOR
- Make and model: Boeing 1072
- Aircraft serial: 5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: A02D31473R
- Condition: Crack
- Location: Upper Pin Hole
- Part time: 2,619 hours
- Component: A02D301110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR EDDY CURRENT INSPECTION OF SHAFT PIN HOLES, A POSITIVE INDICATION WAS DETECTED.  SHAFT WAS REMOVED FROM THE AIRCRAFT AND SENT TO THE SHOP FOR EVALUATION.  MAGNETIC PARTICLE INSPECTION REVEALED A CRACK APPROXIMATELY 0.150 INCH LONG FROM ONE PIN HOLE.  NO OTHER DEFECTS NOTED.  PART IS BEING FORWARDED TO BOEING HELICOPTERS FOR FURTHER EVALUATION.  (X)
